# SDR MASA99008

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473053
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6348 - PSP-PHX - AFTER DEPARTURE FROM PSP, CREW REPORTED A CARGO BAY SMOKE DETECTOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO THE FIELD.  NO EVIDENCE OF FIRE OR SMOKE WAS NOTED.  MAINTENANCE REPLACED THE SMOKE DETECTOR. AIRCRAFT WAS RETURNED TO SERVICE.  (M)
